Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffered from chronic diarrhoea. Colonoscopy done. Having sore and tight throat. Are these related?

Since 2 days I have a tight chest and a very sore and tight throat . Over the last 3 weeks I have had a colonoscopy , as well as Xrays with Barium as i suffered from chronic diarrhea for about 10 months with cramps after eating. I don t know if the pain in my throat and chest is related, but it is very easy to panic abit.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that your throat problem could be because of the hyperacidity and this would be treated with the proton pump inhibitor on tentative basis and this would some times gives excellent result and the best option is Tab Omeprazole 40 mg once in day, hope this information helps you, have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor